# SDR QXEA2017053000373

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,916 hours, 32,832 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 270 KIAS AND APPROXIMATELY 15K FEET MSL THE FIRST OFFICER AND I FELT A SLIGHT SHUDDER, LASTING ONE SECOND.  LOOKED AT THE PANELS AND SAW THE RIGHT MAIN GEAR DOOR LIGHT (AMBER) ILLUMINATED. THE LIGHT ALMOST IMMEDIATELY EXTINGUISHED. THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL. COMPLIED WITH INSPECTION AFTER OPERATION AT MORE THAN THE MAXIMUM GEAR OPERATION SPEED IAW AMM TASK 05-50-31-210-801 STEPS 1, 2, 3 AND 4-A-(1)-(E) THROUGH (J). NO DEFECTS NOTED AT THIS TIME. INSPECTED ALL LANDING GEAR FOUND NO OBVIOUS DEFECTS, MAIN GEAR LOCK PINS ARE INSTALLED AND NOSE GEAR LOCK ENGAGED. FERRY FLIGHT. ADJUSTMENT OF LT GEARDOOR PROX SENSOR AND ADJUSTED READING IWA 32-61-06-830-801. RETURN TO SERVICE.
